# SDR DALA2021012000364

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 DOOR STOP FITTING 1 LT SIDE HOLE 1.  CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME, PER PRI 589046-14AD REV 0, REV 1 AND ERA 589046-14AD REV ORIGINAL.
